# SDR FDEA202001080047

- Difficulty date: January 8, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING FOUND CRACK AT STATION 595. NOSE LANDING GEAR RIGHT HAND TRUNNION CRACKED FITTING REPAIRED AS PER MD Ï¿½ 11   SRM 53-10-14-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL   INSPECTION TO BE CARRIED OUT AFTER 1500 FLIGHT CYCLE AND REPETITIVE INSPECTION TO   BE CARRIED OUT EVERY 1500 FLIGHT CYCLE BY HIGH FREQUENCY EDDY CURRENT OR LIQUID   PENETRANT INSPECTION PER MD Ï¿½ 11 SRM 53-10-14-2R TABLE 201 FIGURE 202 REPAIR 2.
